Journal : Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
Article : Plurisubharmonic functions on Reinhardt domains in (C*)^n

Authors :
Anioł, G.
Faculty of Mathematics and Computer Science Adam Mickiewicz University, Jana Matejki 48/49, 60-769 Poznań, Poland, ganiol@amu.edu.pl,
Banaś, J.
Department of Mathematics Technical University of Rzeszów W.Pola 2, 35-959 Rzeszów, piejko@prz.rzeszow.pl,
Bedouhene, F.
Depart.Maths.Faculté Sciences, Université de Tizi-Ouzou, Algérie, morsli@ifrance.com,
Benchohra, M.
Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece, antouyas@cc.uci.gr,
Bilgin, T.
Department of Mathematics University of 100.Yil, Van-Turkey,
Cichoń, M.
Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland, mcichon@amu.edu.pl,
Derrab, F.
Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria,
Abstract : We are intersting in the Minimum Principle for plurisubharmonic functions. This problem has been studied by Kiselman in the invariant case by translation. We have been inspired by this study to exhibit a new class of pseudoconvex open sets verifing the minimum principle for plurisubharmonic functions and which admit pseudoconvex projections. Then, we introduce Reinhardt domains and invariant functions by rotation.

Keywords : plurisubharmonic functions, pseudoconvex domains,
Publishing house : Polskie Towarzystwo Matematyczne
Publication date : 2001
Number : [Z] 41
Page : 69 – 92

Bibliography
:
DOI :
Qute : Anioł, G. ,Banaś, J. ,Bedouhene, F. ,Benchohra, M. ,Bilgin, T. ,Cichoń, M. ,Derrab, F. ,Derrab, F. , Plurisubharmonic functions on Reinhardt domains in (C*)^n. Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae [Z] 41/2001
facebook